Skip to Main content Skip to Navigation
New interface
Journal articles

Computing class polynomials for abelian surfaces

Andreas Enge 1, 2 Emmanuel Thomé 3 
1 LFANT - Lithe and fast algorithmic number theory
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
3 CARAMEL - Cryptology, Arithmetic: Hardware and Software
Inria Nancy - Grand Est, LORIA - ALGO - Department of Algorithms, Computation, Image and Geometry
Abstract : We describe a quasi-linear algorithm for computing Igusa class polynomials of Jacobians of genus 2 curves via complex floating-point approximations of their roots. After providing an explicit treatment of the computations in quartic CM fields and their Galois closures, we pursue an approach due to Dupont for evaluating ϑ- constants in quasi-linear time using Newton iterations on the Borchardt mean. We report on experiments with our implementation and present an example with class number 20016.
Complete list of metadata

Cited literature [33 references]  Display  Hide  Download
Contributor : Emmanuel Thomé Connect in order to contact the contributor
Submitted on : Monday, December 9, 2013 - 10:21:11 PM
Last modification on : Wednesday, February 2, 2022 - 3:54:06 PM
Long-term archiving on: : Monday, March 10, 2014 - 12:25:15 AM


Files produced by the author(s)



Andreas Enge, Emmanuel Thomé. Computing class polynomials for abelian surfaces. Experimental Mathematics, 2014, 23 (2), pp.129-145. ⟨10.1080/10586458.2013.878675⟩. ⟨hal-00823745v2⟩



Record views


Files downloads